Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Want medicine to increase sexual desire and create sexual mood and maintain penis erection.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12424 Questions
Question
I m an Asian Male, 33 years old married for 3 years. Since 2 years, as my wife & I were trying to conceive. In the first two years, there were no problem at all. Nowadays, My wife undergoes follicular study and during the ovulation period, when our doctor asks to go for IUI, I could not instantly get sexual mood and get my penis erection and get sperm (for IUI) due to tension and pressure. PLEASE recommend any TABLET (with no side effects) available in INDIAN MEDICAL SHOPS that could INSTANTLY increase my sexual desire and create sexual mood and also maintains penis erection for sometime and release sperm for IUI.
Posted Tue, 8 May 2012 in Premature Ejaculation
 
 
Answered by Dr. Rakhi Tayal 7 hours later
Hello,
Thanks for posting your query.
Since your wife is undergoing follicular study, I presume that your semen analysis is normal. To have sex at a particular time compulsively does create apprehension which affects the sexual performance.
You are a healthy young male with a normal healthy sexual appetite. For psychological causes of sexual dysfunction, removal of stress and anxiety is the only treatment. There is no such medicine which can produce an instant response for you.
A psychotherapist can help you in this regard. You need to remain stress free and indulge in lots of foreplay to have a successful intercourse.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor